Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What could cause shortness of breath, fatigue, low heart rate, and dizziness ?

What could cause shortness of breath, fatigue, low heart rate, and dizziness? My girlfriend has had multiple issues with shortness of breath, low heart rate, fatigue, and dizzy spells. She passed out about 2 weeks ago, at Belk. We went to UNC hospital to run multiple test on her and said that she could have syncopy, which is a condition where blood can t circulate to the brain quick enough. But I believe that there is something else wrong with her, something cardiovascular related. I m really worried about my babe! I also done some research but I want a second opinion from someone else
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
She could very well have Syncope, thats exactly what it sounds like. Its very sweet that you care so much about her. Is she being followed up by the doctor again? Or is she seeing her own doctor about this? Because if she isn't, then she needs to. What you can do to help is, when she has to get up from a lying or sitting position make sure she sits up first, and sits for a minute before standing. Its really a thing the doctors need to treat, so you just being there and supporting her is enough. It's really important that you don't try to diagnose her illness by searching the internet because this is very wrong and people are always making this mistake, leave it to the professionals. Take care.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor